# SDR SWAA2013120222833

- Difficulty date: November 5, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 29,140 hours, 13,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U10
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED IN UPPER FLANGE BETWEEN BS 294 TO BS 312, RBL 34.  R & R INTERCOSTAL IAW SRM.
